Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On universal primitive functions

Authors: Xiao-Xiong Gan and Karl R. Stromberg
Journal: Proc. Amer. Math. Soc. 121 (1994), 151-161
MSC: Primary 26B35
MathSciNet review: 1191868
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper generalizes Marcinkiewicz's universal primitive on pointwise a.e. convergence directly to higher-dimensional spaces. It is also proved that the set of all universal primitive functions with respect to some given nonzero null sequence is residual and, hence, dense in the Banach space $ C({I^n},{\mathbb{R}^m})\forall n,m \in \mathbb{N}$.

References [Enhancements On Off] (What's this?)

  • [1] J. Marcinkiewicz, Sur les nombres derives, Fund. Math. 24 (1935), 305-308.
  • [2] I. Joó, On the divergence of eigenfunction expansions, Ann. Univ. Sci. Sect. Math. 32 (1989), 2-36. MR 1094655 (92d:47030)
  • [3] A. Bogmér and A. Sövegjártó, On universal functions, Acta Math. Hungar. 49 (1987), 237-239. MR 869679 (88a:26006)
  • [4] M. Horváth, On multidimensional universal functions, Studia Sci. Math. Hungar. 22 (1987), 75-78. MR 913894 (88m:26013)
  • [5] Z. Buczolich, On universal functions and series, Acta Math. Hungar. 49 (1987), 403-414. MR 891053 (88k:42011)
  • [6] Xiao-Xiong Gan and Karl R. Stromberg, On approximate antigradients, Proc. Amer. Math. Soc. (to appear). MR 1169878 (94a:26030)
  • [7] Karl R. Stromberg, An introduction to classical real analysis, Wadsworth, Belmont, CA, 1981. MR 604364 (82c:26002)
  • [8] Edwin Hewitt and Karl Stromberg, Real and abstract analysis, Springer-Verlag, New York, 1965. MR 0367121 (51:3363)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26B35

Retrieve articles in all journals with MSC: 26B35

Additional Information

Keywords: Universal primitive, universal function
Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society